RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 7, Number 2  


Academician Sergei Konstantinovich Godunov (on the occasion of his 75th birthday)
3
S. K. Godunov and the Institute of Applied Mathematics
K. V. Brushlinskii, A. V. Zabrodin, V. S. Ryaben'kii
4
Distributed computations in problems of the active minimization of sound in a two-dimensional multimode waveguide
G. V. Alekseev, T. S. Komashinskaia, V. G. Sin'ko
9
Classification up to isomorphism of crystallographic groups on a pseudo-Euclidean plane. III. Lattices $*$. Series IX, X
R. M. Garipov
23
On the stability of a certain vortex motion of a viscous incompressible fluid
A. I. Gubin
40
Numerical solution of a problem of linear seismic tomography on transient waves: the case of incomplete data
A. V. Kabannik, I. A. Orlov, V. A. Tcheverda
54
Recognition of a numerical sequence from fragments of a quasiperiodically repeating standard sequence
A. V. Kel'manov, S. A. Khamidullin
68
An optimal system of finite-dimensional subalgebras of the Lie algebra allowed by the heat equation
A. A. Kuzmina
88
Differential identities in the theory of inverse problems for kinetic equations
M. V. Neshchadim
99
Calculation of the first moments of the random concentration of the river pollution matter
I. E. Poloskov
103
The use of duality relations for $E$- and $H$-polarisations in inverse problems of scattering on impedance surfaces
M. S. Soppa
111
On the order-optimality of the projection regularization method in solving inverse problems
V. P. Tanana
117
A translator of UML-specifications to the running code
O. I. Chunikhin
133
A method for solving a three-dimensional transport equation
A. S. Yakimov, A. G. Kataev
148
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020